MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Leak/Splash (1354); Pacing Problem (1439); Failure to Unfold or Unwrap (1669); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer via emergency support program line, that the mega 50 cc intra aortic balloon (iab) had a gas loss alarm and unable to monitor arterial pressure waveform.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
E1: (b)(6).Alarm catheter restriction indicates that the intra aortic balloon catheter or its associated tubing is restricted preventing normal balloon inflation and deflation.When this alarm occurs the cardiosave system automatically enters standby with the balloon deflated to prevent unsafe pumping until the restriction is resolved.This restriction can result from mechanical obstructions such as kinks or bends in the catheter or tubing, incomplete unfolding of the balloon membrane, or the balloon not fully exiting the sheath during insertion.Off label insertion techniques, like axillary placement, may also increase the risk of catheter restriction.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 (type of investigation, investigation findings, medical device problem code and investigation conclusions).
 
Event or Problem Description
N/a.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24567297
Report Number2248146-2026-0000761
Device Sequence Number20928834
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)2000453789
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number2000453789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age40 YR
Patient SexMale
Patient Weight106 KG